# SDR SWAA030128

- Difficulty date: January 19, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,870 hours, 56,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIPS CRACKED AT BS 578 STR 11L, BS 663 STR 10R, BS 706 STR 10L, BS 727A STR 7R, BS 727B STR 8R, 767 STR 10L, BS 787 STR 10L AND STR 10R AND BS 807 STR 10L.  REMOVED AND REPLACED CRACKED STRINGER CLIPS PER SRM.
